# SDR UALA2011060702794

- Difficulty date: June 7, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,099 hours, 10,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80591
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN DOORS 2LT AND 2RT INOP.  RELAMPED.
